Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
COHERENT STATES IN A FINITE-DIMENSIONAL HILBERT-SPACE
Autore:
MIRANOWICZ A; PIATEK K; TANAS R;
Indirizzi:
ADAM MICKIEWICZ UNIV POZNAN,INST PHYS,DIV NONLINEAR OPT PL-60780 POZNAN POLAND
Titolo Testata:
Physical review. A
fascicolo: 4, volume: 50, anno: 1994,
pagine: 3423 - 3426
SICI:
1050-2947(1994)50:4<3423:CSIAFH>2.0.ZU;2-W
Fonte:
ISI
Lingua:
ENG
Soggetto:
PHASE PROPERTIES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
A. Miranowicz et al., "COHERENT STATES IN A FINITE-DIMENSIONAL HILBERT-SPACE", Physical review. A, 50(4), 1994, pp. 3423-3426

Abstract

We construct, according to Glauber's definition, the coherent states in a univocally specified finite-dimensional Hilbert space. Their analytical form is obtained as an analytical solution of the problem raised by Buzek et al. [Phys. Rev. A 45, 8079 (1992)]. The phase propertiesof the coherent states are studied within the Pegg-Barnett formalism.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/09/20 alle ore 15:54:59